# SDR CA090706008

- Difficulty date: July 3, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 8,485 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER LANDING AND EXITING RUNWAY 33, A SLIGHT SQUEAL WAS NOTED FROM RT ENG.  TAXIED ACFT TO TANKER BASE PARKING, T485 CALLED ON MF 122.3 VHF "57 YOUR RT ENGINE IS SMOKING." CHECKED VISUALLY ENG GAUGES = NORMAL OPERATING AND OUTSIDE = VISIBLE WHITE SMOKE FROM TAIL PIPE.  IMMEDIATE SHUTDOWN VIA AC690 EMERGENCY AND ABNORMAL PROCEDURES CHECKLIST FOR NACELLE FIRE/TAIL PIPE FIRE.  ENG WAS SECURED VIA CHECKLIST/AAO BRIEFED ON EVAC, STOPPED ACFT AND INVESTIGATED FURTHER FOR FIRE, EXTINGUISHED TAIL PIPE FIRE WITH 2 SEPARATE SHOTS FROM SMALL ABC HANDHELD EXTINGUISHER ONBOARD.  ENGINE SHUTDOWN VIA NACELLE FIRE CHECKLIST.  CONDITION LEVER-EMERG FEATHER, ENG CONTROL SWITCH- OFF, FUEL AND HYD S/O SWITCH- EMERG OFF, BATTERY SWITCH - OFF, CABIN - EVACUATE, FIRE - EXTINGUISH (PORTABLE FIRE EXTINGUISHER) SHUTDOWN ENG IMMEDIATELY WHEN PROBLEM WAS IDENTIFIED. THERE WERE NO COCKPIT INDICATIONS OF FAILURE OR FIRE VIA ENG GAUGES OR ANNUCIATOR PANEL YET.  ENGINE SECURED, CABIN EVACUATED AND FIRE IN TAIL PIPE EXTINGUISHED. ENG CEASED IN FEATHERED POSITION, ALL FAILURES OCCURRED WHILE FIIL WAS ON THE GROUND.
